Thread: acne after cycle?
11-28-2004, 05:10 PM #1
acne after cycle?
its been a good 6 weeks since i finished pct and im getting acne on my chest more then i did while on cycle and during pct... does anyone else experience this? its pissin me off!!!
11-28-2004, 05:42 PM #2
ya bro i have the same problem when comin off. it fukn sucks! the only thing that worked for me was tanning a lot. u did a proper pct right?
11-28-2004, 06:03 PM #3
i got my acne during and after pct.
11-28-2004, 06:19 PM #4Originally Posted by tycin
11-28-2004, 06:39 PM #5Originally Posted by phatmark
11-28-2004, 08:33 PM #6
same thing here. have you tried accutane?
11-29-2004, 12:02 AM #7Anabolic Member
Originally Posted by phatmark
- Join Date
- May 2002
11-29-2004, 12:15 AM #8Originally Posted by BASK8KACE
11-29-2004, 01:31 AM #9
This is a great question, I would love to see more answers...
(I haven't started my cycle yet, but when I do...I plan on LOTS of tanning to cover acne.)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)